Ask a doctor

How to treat bruise in lips after juvederm and pain?

Doctor Answers (3)

Juvederm

+2

Pain is a concerning sign and recommend you contact office where you were injected and be evaluated. I agree with my colleagues below, you want to see a physician that has formal training in the anatomy of the face, this includes specialties such as dermatology and plastic surgery. In my opinion, those who take weekend or crash courses are not going to have the same level of understanding as someone who has gotten years of formal training.


Stamford Dermatologic Surgeon
5.0 out of 5 stars 9 reviews

Juvederm

+2

Fillers are medical devices and should be done by doctors whose specialty provide study of the human facial anatomy and the muscles of the face, their function, and the blood supply to the face and the location of the major vessels. An ""Injector"" does not necessary have that type of extensive training, and many medical specialties do not have that either.

Having said that, complications can happen, the important part is to be able for the doctor to be available, and treat or refer for the appropriate specialty any complications.

You prolonged pain,, is not normal. Call you doctor to be seen ASASP

Samir Shureih, MD
Baltimore Plastic Surgeon

Best Treatment for Pain and Bruising of Lips 4 Days After Juvederm Injection

+2

Hi Veronica,

Pain is not normal after Juvederm injections in the lips, especially when it lasts for 4 days and is accompanied by big black bruising.  You need to see your injecting physician immediately, this may be vascular compromise.  The treatment includes injecting hyaluronidase to dissolve the filler, aspirin, and other modalities.  Good luck and be well.

Dr. P

Michael A. Persky, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.